# SDR A6WA200440220

- Difficulty date: December 14, 2004
- Submitted: January 7, 2005
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 8,827 hours, 7,363 cycles
- Engine: Ge CF343B1
- System (JASC): 2210 · Autopilot System
- Part: Control System
- Condition: Binding
- Location: Ailerons
- Stage of operation: DE
- How discovered: V
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER REPORTED RT AILERON BINDING ON APPROACH WITH AUTO PILOT SELECTED OFF.  INSPECTED AILERON CONTROL SYSTEM IAW SL.  FOUND NO EVIDENCE OF MOISTURE OR PULLEY BINDING.  NO FAULTS IN MDC.  PERFORMED OPS CHECK OF AUTOPILOT, OPS CHECK GOOD IAW 27-11-00.
